# SDR VNAA2017062999902

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: CC670387063
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD FITTING CRACKED. INSTALLED NEW SERVICEABLE CARGO DOOR UPPER FORWARD FITTING.
